# SDR SWAA2014063029505

- Difficulty date: June 22, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 86,272 hours, 65,134 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6547955
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT AFT CARGO DOOR AFT UPPER CORNER CUT OUT, STATION 848, BETWEEN STRINGERS 18R & 19R.  REPAIRED SKIN IAW EA.
